# SDR CALA2015062994032

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 69,465 hours, 25,881 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS LANDING FOR ACCESS PANEL 640RB HOLE C BETWEEN RIB 21 - 22 HAS AN ELONGATED HOLE.  CLEANED & REPAIRED HOLE C WITH A BUSHING REPAIR IAW SRM 57-21-11.
